Kenalog injections depressed my arm skin (Photo)

Hi doctors, I have a scar for one year now and the doctor applied kenallog injections to reduce the size. These injections depressed my skin and there's a hole in my arm nor. What are the best treatments to improve this appearance? I also have dark spots around the scar and limelight didn't resolve it. Thanks a lot.

Doctor Answers (2)

Soft tissue atrophy after keloid injections.

+1
Our office specializes in scar revision, especially of keloids.  Scar atrophy may occur as a result of keloid injections. There are methods available to help reestablish soft tissue contour. 

Raffy Karamanoukian MD FACS
Los Angeles


Los Angeles Plastic Surgeon
5.0 out of 5 stars 53 reviews

Scar with Atrophy From Steroid Injections

+1
I am sorry you didn't get the result you anticipated.  There are ways this can be fixed, please seek the advice of a cosmetic dermatologist with experience in treating scars.  Laser treatment and/or filler injection would help the apperance.  I wish you the best of luck, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
5.0 out of 5 stars 47 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.